MENU

You are here

Publications

Export 1192 results:
2015
Michelangeli A, Monaco D. Stability of closed gaps for the alternating Kronig-Penney Hamiltonian. SISSA; 2015. Available from: http://urania.sissa.it/xmlui/handle/1963/34460
Michelangeli A, Pfeiffer P. Stability of the (2+2)-fermionic system with zero-range interaction.; 2015. Available from: http://urania.sissa.it/xmlui/handle/1963/34474
Ballarin F, Manzoni A, Quarteroni A, Rozza G. Supremizer stabilization of POD-Galerkin approximation of parametrized Navier-Stokes equations. [Internet]. 2015 . Available from: http://urania.sissa.it/xmlui/handle/1963/34701
Monaco D, Panati G. Symmetry and localization in periodic crystals: triviality of Bloch bundles with a fermionic time-reversal symmetry. Acta Applicandae Mathematicae, vol. 137, Issue 1, 2015, pages: 185-203 [Internet]. 2015 . Available from: http://urania.sissa.it/xmlui/handle/1963/34468
Montino A, DeSimone A. Three-sphere low-Reynolds-number swimmer with a passive elastic arm. [Internet]. 2015 . Available from: http://urania.sissa.it/xmlui/handle/1963/34530
Khotyakov M, Michelangeli A. Translation and adaptation of Birman's paper "On the theory of self-adjoint extensions of positive definite operators" (1956). SISSA; 2015. Available from: http://urania.sissa.it/xmlui/handle/1963/34443
Jevnikar A. Variational aspects of Liouville equations and systems. 2015 .
Battaglia L. Variational aspects of singular Liouville systems. 2015 .
Crismale V, Lazzaroni G. Viscous approximation of quasistatic evolutions for a coupled elastoplastic-damage model. SISSA; 2015.
Paoli E. Volume variation and heat kernel for affine control problems. 2015 .
Dal Maso G, Lucardesi I. The wave equation on domains with cracks growing on a prescribed path: existence, uniqueness, and continuous dependence on the data.; 2015. Available from: http://urania.sissa.it/xmlui/handle/1963/34629
2014
Berti M, Corsi L, Procesi M. An Abstract Nash–Moser Theorem and Quasi-Periodic Solutions for NLW and NLS on Compact Lie Groups and Homogeneous Manifolds. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34651
Altafini C, Lini G. Achieving unanimous opinions in signed social networks. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34935
De Sole A, Kac VG, Valeri D. Adler-Gelfand-Dickey approach to classical W-algebras within the theory of Poisson vertex algebras. [Internet]. 2014 . Available from: http://hdl.handle.net/1963/7242
Bruzzo U, Grana-Otero B. Approximate Hermitian-Yang-Mills structures on semistable principal Higgs bundles. SISSA; 2014. Available from: http://hdl.handle.net/1963/7249
Bruzzo U, Grana-Otero B. Approximate Hermitian–Yang–Mills structures on semistable principal Higgs bundles. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34645
Bruzzo U, Otero BGraña. Approximate Hitchin-Kobayashi correspondence for Higgs G-bundles. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/35095
Lucantonio A, Roché M, Nardinocchi P, Stone HA. Buckling dynamics of a solvent-stimulated stretched elastomeric sheet. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34967
De Sole A, Kac VG, Valeri D. Classical W-algebras and generalized Drinfeld-Sokolov hierarchies for minimal and short nilpotents. Communications in Mathematical Physics 331, nr. 2 (2014) 623-676 [Internet]. 2014 . Available from: http://hdl.handle.net/1963/6979
Chen P, Quarteroni A, Rozza G. Comparison between reduced basis and stochastic collocation methods for elliptic problems. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34727
Sartori A, Baroli D, Cammi A, Chiesa D, Luzzi L, Ponciroli RR, Previtali E, Ricotti ME, Rozza G, Sisti M. Comparison of a Modal Method and a Proper Orthogonal Decomposition approach for multi-group time-dependent reactor spatial kinetics. Annals of Nuclear Energy [Internet]. 2014 ;71:229. Available from: http://urania.sissa.it/xmlui/handle/1963/35039
Gover RR, Canzani Y, Jakobson D, Ponge R, Malchiodi A. Conformal invariants from nodal sets. I. negative eigenvalues and curvature prescription. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/35128
Agrachev AA, Rizzi L, Silveira P. On conjugate times of LQ optimal control problems. [Internet]. 2014 . Available from: http://hdl.handle.net/1963/7227
Amato S, Bellettini G, Paolini M. Constrained BV functions on double coverings for Plateau's type problems. 2014 .
Vidossich G. A correction and an extension of Stampacchia's work on the geometric BVP. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/35023

Pages

Sign in